# SDR WVER2018031923

- Difficulty date: February 12, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 35,496 hours, 28,591 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703320215
- Condition: Cracked
- Location: Fuselage
- Part time: 35,496 hours, 28,591 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT COCKPIT FLOORBEAM HAS 1" CRACK IN RADIUS ON AFT SIDE.
